# SDR UALA2010042001307

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 63,112 hours, 19,529 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER 2L FELL OFF.  LENS FOUND UNSECURE.  REPLACED EXIT SIGN LENS.  OK FOR SERVICE.
